MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR ONTO

CORPORATION STERIS CANADA AMSCO; AMSCO 7052HP WASHER-DISINFECTOR ONTO
Model Number 7052HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the amsco 7052hp washer-disinfector and found that the union fitting to the drain line required tightening.As the union fitting was loose it caused the drain line to rotate out of position subsequently causing water to leak out onto the floor.The technician repaired the unit, ran a test cycle, confirmed the proper use and operation and returned the amsco 7052hp washer-disinfector to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their amsco 7052hp washer-disinfector onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician was immediately dispatched to the user facility to inspect the washer.The technician found that a fitting on the drain line became loose allowing the drain line to rotate out of position.The drain line is installed over the user facility's floor drain to direct the flow of water draining from the washer.As the drain line rotated out of position, this caused water to drain onto the floor instead of into the user facility's floor drain.The amsco 7052hp washer/disinfector operator manual states the following in the troubleshooting section (197), "7.50 water leaks from washer/disinfector general troubleshooting piping is leaking additional information 1.Verify piping is leaking, contact steris." additionally, the operator manual states (4), "warning slipping hazard to prevent slips, keep floors dry.Promptly clean up any spills or drippage." to address the issue, the technician adjusted the drain line and retightened the fitting, tested the washer, confirmed it to be operating according to specification, and returned it to service.A two-year complaint review confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
AMSCO 7052HP WASHER-DISINFECTOR ONTO
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21936629
Report Number9680353-2025-00021
Device Sequence Number5228520
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public(01)00724995176594(11)211101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown